# SDR HEEA078647

- Difficulty date: April 12, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 350A77125807
- Part serial: 4HTSR
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT IS CRACKED.
